Valley Medical Pharmacy 
630 Main Street 
Brawley, CA 92227 
eRx ID#0585957 
1 (800) 322-0808 | Toll Free Fax: 1 (855) 322-0808 
Email: drugsdepot@yahoo.com 
Web: www.drugsdepot 
Timing: Monday to Friday | 9:00 AM to 5:45 PM 


Anacin Maximum Strength Aspirin Free Caplets 100

Image 0 of Anacin Maximum Strength Aspirin Free Caplets 100Image 1 of Anacin Maximum Strength Aspirin Free Caplets 100Image 2 of Anacin Maximum Strength Aspirin Free Caplets 100

Anacin Maximum Strength Aspirin Free Caplets 100

$7.69

UPC No.:363736310301 Mfg. Part No.:031030
Anacin Maximum Strength Aspirin Free Caplets 100
Item No.:C1096239/B10035366

Have a question?

  CALL US FOR THE PRICE

Detailed Description:

Temporary relief of minor aches.

Manufacturer: Heritage.


Indications:
Anacin Aspirin Free Maximum Strength Tablets For the temporary relief of minor aches and pains associated with headache, a cold, flu, muscular aches, backache, toothache, premenstrual and menstrual cramps, for the minor pain of arthritis and to reduce fever.

Ingredients:
Active Ingredients: Acetaminophen (500 mg).

Inactive Ingredients: Croscarmellose Sodium, FD&C Blue 1 Lake, Hydroxypropyl Methylcellulose, Polyethylene Glycol, Povidone, Propylene Glycol, Starch, Stearic Acid, Titanium Dioxide.

Directions:
Adults and children 12 years of age and older: 2 tablets every 6 hours while symptoms persist, or as directed by a physician. Do not exceed 8 tablets in 24 hours.
Children under 12 years of age: consult a physician.
A121008